In this paper, we consider a class of second order differential equations with iterative source term. The main results are obtained by virtue of a Krasnoselskii fixed point theorem and some useful properties of a Green's function which allows us to prove the existence of positive periodic solutions. Finally, an example is included to illustrate the correctness of our results.
Positive periodic solutions, nonlinear differential equation, fixed point theorem, Green's function
BOUAKKAZ, AHLEME and KHEMIS, RABAH
"Positive periodic solutions for a class of second-order differential equations with state-dependent delays,"
Turkish Journal of Mathematics: Vol. 44:
4, Article 24.
Available at: https://journals.tubitak.gov.tr/math/vol44/iss4/24